# SDR CA030103012

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fitting
- Condition: Cracked
- Location: Piccolo Tube
- Component: Intake, Cessna
- Component part number: 555225056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) APPROXIMATELY 8 INCH CRACK WHERE FLANGE IS WELDED TO PICCOLO TUBE AND 2 INCH CRACK IN PICCOLO TUBE ON OTHER SIDE OF INLET FITTING RESULTING IN BLEED AIR LEAK.
